# SDR DL72S010580

- Difficulty date: April 8, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- Aircraft time: 58,295 hours, 43,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 20095
- Condition: Discharged
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHT FLASHING. REMOVED AND REPLACED BATTERY PACK.
